# SDR AALA201810059003

- Difficulty date: October 3, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 48,010 hours, 30,884 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 6423801521
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD THRUST REVERSER FORWARD FITTING WAS CRACKED.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE THRUST REVERSER ASSEMBLY IAW TC 26L40078001.
